Vol. 295, No. 2, 2018

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Theta correspondence and the Prasad conjecture for SL(2)

Hengfei Lu

Vol. 295 (2018), No. 2, 477–498

We use relations between the base change representations and theta lifts, to give a new proof to the local period problems of SL(2) over a nonarchimedean quadratic field extension EF. Then we verify the Prasad conjecture for  SL(2). With a similar strategy, we obtain a certain result for the Prasad conjecture for Sp(4).

PDF Access Denied

However, your active subscription may be available on Project Euclid at

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

theta lifts, periods, base change, Prasad's conjecture
Mathematical Subject Classification 2010
Primary: 11F27, 11F70, 22E50
Received: 12 September 2017
Revised: 6 February 2018
Accepted: 22 February 2018
Published: 11 April 2018
Hengfei Lu
School of Mathematics
Tata Institute of Fundamental Research
School of Mathematics